# SDR FDEA202507171232

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 55,160 hours, 8,398 cycles
- Engine: Ge GE90110B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 3507108020
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QTY ON RIGHT ENGINE WENT TO 4 QTS ABOUT 3.5  HOURS INTO FLIGHT. EVENTUALLY DECREASED TO ZERO OIL  QTY ABOUT 1.5  HOURS LATER. OIL PRESSURE DECREASED  TO 35 IN DESCENT, NEVER ANY LOWER. NEVER GOT ANY  EICAS MESSAGES OR SECONDARY INDICATIONS.  REMOVED AND REPLACED AIR/OIL SEPARATOR PER AMM 79-21-13-4. DMS SENSOR TESTED GOOD PER AMM 71-00-00-5 TEST 18, AIR OIL SEPARATOR AND DMS SENSOR LEAK TEST GOOD PER AMM 71-00-00-5 TEST 5. A/C OKAY FOR SERVICE.
